MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 36MM; HIP PROSTHESIS

BIOMET UK LTD. CER BIOLOXD OPTION HD 36MM; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ cer option type 1 tpr sleve -6, item# 650-1064, lot #753270.G7 neutral e1 liner 36mm d, item # 010000856, lot #3588459.Visual examination of the returned provided pictures identified metal transfer marks on the spherical radius on the ceramic head, no further information can be gleaned from the provided photographs.A review of the device manufacturing records confirmed no abnormalities or deviations.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent spinal fusion surgery since the original total hip replacement was performed approximately (7) years ago.Recently, a revision has been performed due to dislocation.Revised to head and liner.No further outcome.No further event information available at the time of this report.

Brand Name
CER BIOLOXD OPTION HD 36MM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16960074
Report Number3002806535-2023-00141
Device Sequence Number5580427
Product Code LZO
UDI-Device Identifier00887868271465
UDI-Public(01)00887868271465(17)260630(10)673200
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2026
Device Model NumberN/A
Device Catalogue Number650-1057
Device Lot Number673200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale